# SDR HALA2017082100231

- Difficulty date: August 19, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 56,648 hours, 10,438 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB,  MID CABIN REPORTED SMOKE AND ODOR IN CABIN. FURTHER INVESTIGATION BY A COCKPIT CREW MEMBER, INDICATED A BURNING RUBBER ODOR.   BOTH ODOR AND SMOKE DISSIPATED AND DID NOT RETURN.  PERFORMED AMM 21-00-21-102-030,  NO CONTAMINATION OR DEFECTS NOTED. PERFORMED DETAILED INSPECTION OF LANDING GEAR AND WHEEL WELLS,  BOTH PACK BAYS,  ALL OVENS, COFFEEMAKERS, AND CABIN AREA FOR CAUSE OF ODOR, NO DEFECTS NOTED.
